# SDR QXEA2010080200456

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 22,074 hours, 16,321 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP.  PERFORMED OPS CHECK OF LIGHTS WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE.  IAW AMM 33-51-00-710-801-A01.  NO PARTS REPLACED.
